Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 39, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 17, 2016, 4:32 PM CDT for La Salle County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2016, 4:32 PM CDT (21:32 UTC)
- Expired
- Apr 17, 2016, 5:05 PM CDT
- In force
- 33 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County La Salle County, TX
The radar
The Laughlin AFB radar (KDFX), 153 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2152 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
247
WUUS54 KCRP 172132
SVRCRP
TXC283-172215-
/O.NEW.KCRP.SV.W.0039.160417T2132Z-160417T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
432 PM CDT SUN APR 17 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LA SALLE COUNTY IN SOUTHERN TEXAS...
* UNTIL 515 PM CDT
* AT 431 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOS ANGELES...
OR 14 MILES SOUTHEAST OF DILLEY...MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LOS ANGELES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2844 9889 2847 9909 2865 9908 2865 9881
TIME...MOT...LOC 2131Z 196DEG 13KT 2853 9898
HAIL...1.00IN
WIND...60MPH
$$
HEAVENER3 follow-up statements
049
WWUS54 KCRP 172136
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
436 PM CDT SUN APR 17 2016
TXC283-172215-
/O.CON.KCRP.SV.W.0039.000000T0000Z-160417T2215Z/
LA SALLE TX-
436 PM CDT SUN APR 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN LA SALLE COUNTY...
AT 436 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOS ANGELES...OR
14 MILES SOUTHEAST OF DILLEY...MOVING NORTH AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN LA SALLE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2849 9889 2850 9906 2865 9908 2865 9881
TIME...MOT...LOC 2136Z 196DEG 13KT 2855 9897
HAIL...1.75IN
WIND...60MPH
$$
HEAVENER594
WWUS54 KCRP 172151
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
451 PM CDT SUN APR 17 2016
TXC283-172215-
/O.CON.KCRP.SV.W.0039.000000T0000Z-160417T2215Z/
LA SALLE TX-
451 PM CDT SUN APR 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN LA SALLE COUNTY...
AT 450 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF LOS
ANGELES...OR 13 MILES EAST OF DILLEY...MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN LA SALLE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2855 9888 2855 9904 2865 9902 2865 9881
TIME...MOT...LOC 2150Z 196DEG 13KT 2860 9896
HAIL...1.00IN
WIND...60MPH
$$
HEAVENER414
WWUS54 KCRP 172205
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
505 PM CDT SUN APR 17 2016
TXC283-172214-
/O.CAN.KCRP.SV.W.0039.000000T0000Z-160417T2215Z/
LA SALLE TX-
505 PM CDT SUN APR 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LA SALLE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH ANOTHER AREA OF THUNDERSTORMS
JUST TO THE SOUTH OF LOS ANGELES.
LAT...LON 2855 9888 2855 9904 2865 9902 2865 9881
TIME...MOT...LOC 2203Z 196DEG 13KT 2865 9894
$$
HEAVENERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 12:53 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Apr 17, 12:53 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1253 PM CDT SUN APR 17 2016
.DISCUSSION...SEE AVIATION BELOW FOR 18Z TAF UPDATE.
&&
.AVIATION...MVFR TO VFR CIGS WILL PERSIST THROUGH THE AFTERNOON.
SCATTERED SHOWERS AND THUNDERSTORMS WITHIN THE VICINITY OF
TERMINALS WILL CONTINUE DEVELOPING AND MOVING ACROSS THE REGION
THIS AFTERNOON AND EVENING. CONFIDENCE IS LOWER IN COVERAGE OF
CONVECTION DURING THE EARLY MORNING MONDAY...SO KEPT MENTION AT
PROB30 AT THIS TIME. HOWEVER...POOR FLIGHT CONDITIONS WILL DEVELOP
OVERNIGHT WITH LOWERING CIGS DOWN TO IFR OVERNIGHT/EARLY MONDAY.
SHRA AND TSRA ACTIVITY WILL INCREASE IN COVERAGE AS STORMS MOVE
ACROSS THE REGION BY THE MID TO LATE MORNING ON MONDAY...AND KEPT
PREVAILING TSRA AT ALI/CRP/VCT DURING THIS TIME (PROB30 REMAINING
OVER LRD). VSBYS WILL BE REDUCED OVERNIGHT AND IN THE MORNING WITH
BR AND CONVECTION AROUND TERMINALS AS WELL.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 73 80 73 81 70 / 50 70 70 60 20
VICTORIA 70 79 70 80 68 / 70 90 80 60 20
LAREDO 73 85 70 87 69 / 40 70 40 20 20
ALICE 72 82 71 84 70 / 50 80 60 50 20
ROCKPORT 72 79 74 82 70 / 50 60 70 60 20
COTULLA 68 81 67 85 68 / 60 80 50 20 20
KINGSVILLE 73 83 72 83 70 / 40 70 60 60 20
NAVY CORPUS 73 79 74 81 72 / 40 60 70 60 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...COASTAL FLOOD WARNING UNTIL 1 PM CDT MONDAY FOR THE FOLLOWING
ZONES: CALHOUN.
HIGH RIP CURRENT RISK THROUGH MONDAY AFTERNOON FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.
COASTAL FLOOD ADVISORY UNTIL 1 PM CDT MONDAY FOR THE FOLLOWING
ZONES: ARANSAS...KLEBERG...NUECES...SAN PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O\CONNOR.
&&
LK/84...AVIATIONHazardous weather outlook, Apr 17, 4:05 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 405 PM CDT SUN APR 17 2016 TXZ229>234-239>247-181100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 405 PM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TONIGHT A COASTAL FLOOD WARNING IS IN EFFECT FOR CALHOUN COUNTY. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR NUECES...KLEBERG...SAN PATRICIO AND ARANSAS COUNTIES. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON AND THIS EVENING OVER THE BRUSH COUNTRY. THE STORM PREDICTION CENTER HAS SOUTH TEXAS IN A MARGINAL TO SLIGHT RISK FOR SEVERE THUNDERSTORMS...WITH THE MAIN CONCERN BEING LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN THE MORE PERSISTENT AND SLOW MOVING STORMS. THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS EXCEPT THE FAR WESTERN BRUSH COUNTRY FOR MONDAY AND MONDAY NIGHT. A COASTAL FLOOD WARNING IS IN EFFECT FOR CALHOUN COUNTY THROUGH MONDAY AFTERNOON. A HIGH RISK OF RIP CURRENTS WILL EXIST MONDAY THROUGH TUESDAY MORNING ALONG GULF FACING BEACHES. A COASTAL FLOOD ADVISORY IS IN EFFECT THROUGH MONDAY AFTERNOON FOR COASTAL COUNTIES. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY AND MONDAY NIGHT...WITH ISOLATED STRONG TO SEVERE STORMS POSSIBLE ON TUESDAY. SOME OF THE THUNDERSTORMS ON MONDAY AND MONDAY NIGHT MAY PRODUCE DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. NEAR DAILY CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY THROUGH THURSDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TUESDAY...WHICH MAY LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED...ALTHOUGH A REQUEST FOR SPOTTER REPORTS IS MORE LIKELY IF SEVERE WEATHER IS OCCURRING. GMZ230-235-250-255-270-275-181100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 405 PM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NEAR DAILY CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY THROUGH THURSDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE MONDAY AND MONDAY NIGHT. VERY HEAVY RAIN...GUSTY WINDS AND FREQUENT LIGHTNING WILL PROVIDE HAZARDOUS CONDITIONS FOR MARINE OPERATORS MONDAY INTO MONDAY NIGHT. SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS MONDAY AND FOR THE OFFSHORE WATERS MONDAY THROUGH TUESDAY MORNING. TMT
In the hours before
Special weather statement, Apr 17, 2:15 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
215 PM CDT SUN APR 17 2016
TXZ230-231-172000-
MCMULLEN-LIVE OAK-
215 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCMULLEN AND WEST
CENTRAL LIVE OAK COUNTIES...
AT 214 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SIMMONS...OR 9
MILES SOUTH OF CHOKE CANYON...MOVING NORTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.
LOCATIONS IMPACTED INCLUDE...
CHOKE CANYON...CROWTHER...SIMMONS AND CALLIHAM.
LAT...LON 2862 9834 2861 9833 2862 9833 2857 9813
2828 9827 2832 9846 2864 9843
TIME...MOT...LOC 1914Z 193DEG 11KT 2838 9835
HEAVENERSpecial weather statement, Apr 17, 3:04 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
304 PM CDT SUN APR 17 2016
TXZ230-231-172045-
MCMULLEN-LIVE OAK-
304 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCMULLEN AND WEST
CENTRAL LIVE OAK COUNTIES...
AT 303 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
SIMMONS...OR 11 MILES SOUTHWEST OF CHOKE CANYON...MOVING NORTH AT 30
MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHOKE CANYON...CROWTHER...CALLIHAM...WHITSETT AND SIMMONS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2828 9829 2828 9849 2864 9854 2864 9834
2861 9833 2867 9826
TIME...MOT...LOC 2003Z 178DEG 25KT 2837 9840
HEAVENERSpecial weather statement, Apr 17, 4:30 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
430 PM CDT SUN APR 17 2016
TXZ229-172200-
LA SALLE-
430 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LA SALLE COUNTY...
AT 429 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOS ANGELES...OR
15 MILES SOUTHEAST OF DILLEY...MOVING NORTH AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LOS ANGELES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2864 9880 2846 9889 2847 9908 2865 9907
2865 9880
TIME...MOT...LOC 2129Z 190DEG 15KT 2853 9897
HEAVENERThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 2:38 AM CDT | Coastal Flood Warning | CRP | Calhoun | 19 hr |
| Apr 17, 2:38 AM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, San Patricio | 3 days |
| Apr 17, 2:38 AM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 3 days |
| Apr 17, 3:38 AM CDT | Small Craft Advisory | CRP | 55 hr | |
| Apr 17, 2:15 PM CDT | Special Weather Statement | CRP | Live Oak | 45 min |
| Apr 17, 2:54 PM CDT | Areal Flood Advisory | CRP | Live Oak, McMullen | 3 hr |
| Apr 17, 3:04 PM CDT | Special Weather Statement | CRP | McMullen | 41 min |
| Apr 17, 3:09 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak, McMullen | 22 min |
| Apr 17, 3:25 PM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 29 hr |
| Apr 17, 4:30 PM CDT | Special Weather Statement | CRP | La Salle | 30 min |
| Apr 17, 4:46 PM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 24 hr |
| Apr 17, 4:46 PM CDT | River Flood Warning | CRP | Goliad, Victoria | 43 hr |
| Apr 17, 4:46 PM CDT | River Flood Warning | CRP | Victoria | 6 days |
| Apr 17, 4:46 PM CDT | River Flood Warning | CRP | Calhoun, Refugio, Victoria | 11 days |
| Apr 17, 5:30 PM CDT | Areal Flood Advisory | CRP | La Salle | 3 hr |
| Apr 17, 6:12 PM CDT | Special Weather Statement | CRP | La Salle | 33 min |
| Apr 17, 6:20 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 40 min |
| Apr 17, 6:37 PM CDT | Tornado Warning | CRP | La Salle | 23 min |
| Apr 17, 6:58 PM CDT | Tornado Warning | CRP | La Salle | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.